Advertisement

Order-isomorphisms in affine spaces

References

  1. [1]

    [A. D. Aleksandrov]A. D. Alexandrov,A contribution to chronogeometry, Canad. J. Math.,19 (1967), pp. 1119–1128.

  2. [2]

    A. D. Aleksandrov -V. V. Ovčinnikova,Notes on the foundations of relativity theory, Vestnik Leningrad Univ.,11 (1953), pp. 95–110 (Russian).

  3. [3]

    H. J. Borchers - G. C. Hegerfeldt,Über ein Problem der Relativitätstheorie: Wann sind Punktabbildungen desn linear?, Nachr. Akad. Wiss. Göttingen Math.-Phys. Kl. II1972, pp. 205–229.

  4. [4]

    O. S. Rothaus,Order isomorphisms of cones, Proc. Amer. Math. Soc.,17 (1966), pp. 1284–1288.

  5. [5]

    E. C. Zeeman,Causality implies the Lorentz group, J. Math. Phys.,5 (1964), pp. 490–493.

Download references

Author information

Additional information

Entrata in Redazione il 1o giugno 1977.

The work of the authors was supported in part by NSF Grants MCS 75-08257 and MCS 75-06667, respectively.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Noll, W., Schäffer, J.J. Order-isomorphisms in affine spaces. Annali di Matematica 117, 243–262 (1978). https://doi.org/10.1007/BF02417894

Download citation

Keywords

  • Affine Space